TEXT NOW TO ORDER: (956) 625-4300 we deliver EVERYDAY!
Aleve-D Sinus and Cold Naproxen, 20 CT

Aleve-D Sinus and Cold Naproxen, 20 CT

Regular price $11.93 Sale

Add to Wishlist
Product Description

Non‑drowsy. Naproxen sodium (220 mg) (NSAID) Pseudoephedrine HCl (120 mg) extended‑release tablet. Pain reliever‑fever reducer/nasal decongestant. 1 caplet/12 hours. 12‑hour multi‑symptom relief of sinus pressure; headache; sinus congestion; nasal congestion, body aches. Each caplet contains: sodium (20 mg). Non‑Steroidal Anti‑Inflammatory Drug. Temporarily relieves these cold, sinus, and flu symptoms: sinus pressure; minor body aches and pains; headache; nasal and sinus congestion (promotes sinus drainage and restores freer breathing through the nose); fever.

Preparation Instructions

Do not take more than directed. The smallest effective dose should be used. Do not take longer than 7 days, unless directed by a doctor. Swallow whole; do not crush or chew. Drink a full glass of water with each dose. Adults and Children 12 Years and Older: 1 caplet every 12 hours; do not take more than 2 caplets in 24 hours. Children Under 12 Years: Do not use. Store at 68‑77 degrees F (20‑25 degrees C). Store in a dry place.

Ingredients

Active Ingredients (in each Caplet): Naproxen Sodium (220 mg) (Naproxen [200 mg]), Pseudoephedrine HCl (120 mg), Extended‑Release. Inactive Ingredients: Colloidal Silicon Dioxide, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Talc, Titanium Dioxide.

Local Delivery is Available for this Product